Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

flowerpower123

Member
  • Posts

    48
  • Joined

  • Last visited

  • Days Won

    6

flowerpower123 last won the day on June 13 2018

flowerpower123 had the most liked content!

Reputation

56 Excellent

Recent Profile Visitors

1444 profile views
  1. I’m also just about 2.5 years! And still loosing so much. All day everyday. I just leave my hair tied up. It’s easier. I have an apt with an endocrinologist on may 14th and I’m going to ask about spironolactone. I just don’t know what else to do x
  2. Yeah I know this whole situation was caused by medication more pills might make it worse. Im desperate tho lol
  3. It’s a medication for females supposed to help with hair loss that’s not resolving over a long time
  4. Ughhhh my hair shedding seems to be worse for no apparent reason over 2 years now of this
  5. Yes sorry i mean minoxidil! i dunno is my scalp just ruined from accutane..but its so dry and irritated now...and the minoxidil didn't agree with it
  6. does anyone else have red or irritated scalp? anyone especially using minor find this?
  7. Iv heard that can happen when u stop birth control ☹️ It will hopefully just take a few months to settle x
  8. This is quiet a good positive video. This girl also found rogaine worked. Chicanery she said Her shedding stopped and then started again! But it does stop!
  9. Minoxidil works, just give it few months and commit to it. other than that dont worry too much, dont obsess, dont pull ur hair out, dont use chemicals, no dryer, biotin helps, dont shampoo too much .... Have u tried minoxidil?
×